# SDR YENA2022051700489

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 257
- Aircraft time: 34,537 hours, 22,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON FINGER PLATE AT AFT CARGO DOOR CUTOUT BTW FR77/78, STGR 27R/28R; REMOVED CORROSION AND EVALUATED. FOUND OUT OF LIMITS. REMOVED AND REPLACED FINGER PLATE PER EMB 190 SRM 51-12-01, 51-10-03, 53-23-11/ AD53, 51-43-01 AND 51-43-02. WORK ACCOMPLISHED ON TOMX NR 00209. (SUPPLEMENTAL INFORMATION ADDED TO DESCRIPTION).
